# SDR AALA20160615007

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 19,257 hours, 7,438 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 10128
- Condition: Faulty
- Location: Rt Engine
- Part time: 25 hours, 8 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  AS THROTTLES WERE ADVANCED FOR TAKEOFF, THE MASTER CAUTION AND COWL ANTI-ICE WARNING LIGHTS ILLUMINATED.  TAKEOFF WAS ABORTED AT APPROXIMATELY 20 KNOTS.  MAINTENANCE R & R RT ENGINE NOSE COWL ANTI-ICE VALVE IAW AMM 30-21-11.  OPS CHECK NORMAL.
